# SDR P2EA98288

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 939-952
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - INTERNAL DOUBLER CRACKED AT THE AFT SERVICE DOORWAY LOWER HINGE CUTOUT, DEFECT SIZE LENGTH .75 INCH.  REPAIRED FUSELAGE SKIN SECTION FROM BS 939 TO BS 953, BETWEEN STRINGER 13 RT AND STRINGER 14 RT PER COOPESA EO COO-3-53-715-98 DATED DEC 2, 1998 AND BOEING FAX COO-SJO-98-1023RR DATED DEC 1, 1998.  (M)
